# SDR DALA2017070705270

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 71,637 hours, 52,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29 MOUNTED EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LIGHT ASSY IAW AMM 33-53. OPS CHECKED OK.
